English

Laboratoire de Physique Mathématique Membres Professeurs permanents

François Lalonde (UdeM)



Affiliation:

Professeur titulaire,
Département de mathématiques et statistique
Université de Montréal
C.P. 6128, Succ. Centre-ville
Montréal, QC H3C 3J7

Contact information:

Email: lalonde@dms.umontreal.ca
Phone: (514) 343-6707
URL: http://www.DMS.UMontreal.CA/Professeurs/lalonde/

Areas of research:

Topologie et géometrie symplectiques, analyse globale sur les variétés, groupes de transformations de dimension infinie.

Graduate students:

Martin Pinsonnault
Pierre-Paul Delisle
Frederic Rochon

Postdoctoral fellows:

Ely Kerman (Ph.D. UC at Santa Cruz)
Diego Matessi (Ph.D Warwick)
Iosif Polterovich (Ph.D. Weitzmann Institute)

Research Associates:

Visiting researchers:

Selected recent publications:

Lalonde, F. et McDuff, D. "Symplectic structures on fiber bundles", Topology, paartre. GATIEN, D. et LALONDE, F. (2000).

"Holomorphic cylinders with Lagrangian boundaries and periodic orbits of Hamiltonian systems", Duke Mathematical Journal,102, 485-511. LALONDE, F., McDUFF, D. et POLTEROVICH, L. (1999).

"Topological rigidity of Hamiltonian loops and quantum homology", Inventiones Mathematicae, 135, 369-185. LALONDE, F. et PESTIEAU, C. (1999).

"Stabilisation of symplectic inequalities and applications", in Amer. Math. Soc. Translations, Series 2, Volume 196, 63-72. LALONDE, F., McDUFF, D. et POLTEROVICH, L. (1998).

"On the Flux conjectures", in CRM Proceedings and Lecture Notes, American Mathematical Society, Volume 15, 69-86.